# SDR HEEA077882

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074305105
- Part serial: MR042
- Condition: Failed
- Location: Auto Flight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMPLIFIER KICKS ELEVATORS OFF LINE WHEN ENGAGED.
